# SDR R61A201712160950

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION LT. CENTER SEAT TRACK BEAM FR. 12-20 LBL 10" AS MARKED. REMOVED AND REPLACED LH SEAT TRACK BEAM FR12-20 REF. E175 SRM
51-41-01, 51-41-02, 51-41-03.
P/N 170-03264-001
